MathSciNet Relay Station
MathSciNet bibliographic data
MR527676 (80d:60013) 60B12
Bozorgnia, A.; Bhaskara Rao, M. On summability methods and limit theorems for Banach space valued random variables. Bull. Inst. Math. Acad. Sinica 7 (1979), no. 1, 1–6.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement